A COMBINATORIAL APPROACH TO BIORTHOGONAL POLYNOMIALS

Cited 2 time in webofscience Cited 0 time in scopus
  • Hit : 372
  • Download : 0
DC FieldValueLanguage
dc.contributor.authorKim, Dongsuko
dc.date.accessioned2013-02-24T13:02:26Z-
dc.date.available2013-02-24T13:02:26Z-
dc.date.created2012-02-06-
dc.date.created2012-02-06-
dc.date.issued1992-08-
dc.identifier.citationSIAM JOURNAL ON DISCRETE MATHEMATICS, v.5, no.3, pp.413 - 421-
dc.identifier.issn0895-4801-
dc.identifier.urihttp://hdl.handle.net/10203/57336-
dc.description.abstractIt is proved that biorthogonal polynomials are characterized by the recurrence relations whose coefficients axe related in a certain way. On the basis of these recurrence relations for biorthogonal polynomials, biorthogonal polynomials are interpreted as weights of sets of certain paths in the line, and the moments of the linear functional involved as weights of sets of certain paths in the plane. This interpretation is a generalization of Viennot's interpretation of general orthogonal polynomials.-
dc.languageEnglish-
dc.publisherSIAM PUBLICATIONS-
dc.titleA COMBINATORIAL APPROACH TO BIORTHOGONAL POLYNOMIALS-
dc.typeArticle-
dc.identifier.wosidA1992JF54700010-
dc.type.rimsART-
dc.citation.volume5-
dc.citation.issue3-
dc.citation.beginningpage413-
dc.citation.endingpage421-
dc.citation.publicationnameSIAM JOURNAL ON DISCRETE MATHEMATICS-
dc.identifier.doi10.1137/0405032-
dc.contributor.localauthorKim, Dongsu-
dc.type.journalArticleArticle-
dc.subject.keywordAuthorBIORTHOGONAL POLYNOMIALS-
dc.subject.keywordAuthorORTHOGONAL POLYNOMIALS-
dc.subject.keywordAuthorRECURRENCE RELATIONS-
dc.subject.keywordAuthorWEIGHTED PATHS-
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 2 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0